# SDR HNAA0800017

- Difficulty date: January 5, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 33,064 hours, 38,328 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82910009165
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 33,064 hours, 38,328 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

A HEAVY CHEMICAL SMELL IN CABIN DURING FINAL PHASE OF FLIGHT WAS NOTICED.  REMOVED AND REPLACED THE LEAKING SECTION OF HYDRAULIC LINE FOR LANDING GEAR DOWN SELECT UNDER THE CABIN FLOOR AT FORWARD EMERGENCY EXIT.  LEAK CHECK GOOD.
